# SDR CED2006F00004

- Difficulty date: September 1, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N218CA
- Make and model: Amd FALCOND
- Aircraft serial: 218
- Engine: Ge CF7002D2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: A10024239
- Condition: Inoperative
- Location: Nr 1 Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE LANDING GEAR HAD TO BE LOWERED USING PROCEDURE C (EMERGENCY PROCEDURES).  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NR1 LANDING GEAR UPLOCK SWITCH INOPERATIVE.  REMOVED AND REPLACED UPLOCK SWITCH WITH SERVICEABLE PART.  OPS CHECK OK.  (K)
